Estimation of Parameters of Homogeneous Gaussian Random Fields

Authors

  • Yu. V. Kozachenko
  • О. O. Kurchenko

Abstract

On the basis of the limit theorem for quadratic variation, we construct a consistent estimator for parameters of a homogeneous Gaussian random field of a certain class. We find confidence ellipsoids for estimators of this sort.

Published

25.08.2000

Issue

Section

Research articles

How to Cite

Kozachenko, Yu. V., and Kurchenko О. O. “Estimation of Parameters of Homogeneous Gaussian Random Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 8, Aug. 2000, pp. 1082-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4511.